# SDR N6WA2025090407

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N561GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10070
- Aircraft time: 44,919 hours, 34,293 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LBL 9 ON BEAM BETWEEN BS 477 - 677.   REWORKED AND RESTORED FINISH IAW REO-670-53-31-1076
